# SDR QXEA2013090501325

- Difficulty date: August 31, 2013
- Submitted: September 5, 2013
- Operation: Air carrier
- Aircraft: N436QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4236
- Aircraft time: 11,120 hours, 12,053 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 650
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD NR 8 SEAT TRACK BS 650 HAS CORROSION.  REMOVED CORROSION AND IS WITHIN LIMITS IAW SRM 53-30-49 AND 53-20-49.
